Publication
Title
LMSMVE: a program for least median of squares regression and robust distances
Author
Language
English
Source (journal)
Computers and biomedical research. - New York, N.Y.
Publication
New York, N.Y. : 1992
ISSN
0010-4809
Volume/pages
25(1992), p. 384-391
ISI
A1992JH89400007
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 11.05.2017
To cite this reference